# SDR ASAA2014111409664

- Difficulty date: November 14, 2014
- Submitted: November 17, 2014
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 24,829 hours, 7,716 cycles
- System (JASC): 2297 · Auto Flight System Wiring
- Part: Connector
- Part number: BACC45FT1415S
- Condition: Loose
- Location: Autothrottle
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOTHROTTLE WILL NOT STAY ENGAGED.  ACFT GROUNDED. IAW WDM 22-31-41, FOUND CONNECTOR D10027 AT ASM NR 2 LOOSE.  SECURED CONNECTOR, ACCOMPLSIHED A/T SERVO MOTOR TEST SEVERAL TIME, TESTS PASSED. CURRENT STATUS TEST PASSED REF MM 22-31-00.
